Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2020, Vol. 1, Issue 1, Part A
Correct solvability of nonlocal boundary value problem for one class of equations


Author(s): Nodira Baratova

Abstract: The boundary value problem with nonlocal conditions for a system of partial differential equations of the second order is investigated. The parameterization method is used to establish coefficient sufficient conditions for the correct solvability of the problem under consideration in terms of the initial data. The algorithm for finding a solution is proposed.

Pages: 44-48 | Views: 150 | Downloads: 63

Download Full Article: Click Here
How to cite this article:
Nodira Baratova. Correct solvability of nonlocal boundary value problem for one class of equations. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(1): 44-48.
Journal of Mathematical Problems, Equations and Statistics